cnrs   Université de Toulouse
Avec cedram.org

Année 2010

1  2


AFST
Naoufel Ben Abdallah (1968-2010)
Sér. 6 Vol. 19 no. 3-4 (2010), p. 453-455 Détail
Sadok Kallel; Denis Sjerve
Invariant Spin Structures on Riemann Surfaces
Sér. 6 Vol. 19 no. 3-4 (2010), p. 457-477 Détail
Olivier Le Gal
A generic condition implying o-minimality for restricted C$^{\infty }$-functions
Sér. 6 Vol. 19 no. 3-4 (2010), p. 479-492 Détail
Fernando Alcalde Cuesta
Moyennes harmoniques
Sér. 6 Vol. 19 no. 3-4 (2010), p. 493-512 Détail
Emmanuel Opshtein
A Wong-Rosay type theorem for proper holomorphic self-maps
Sér. 6 Vol. 19 no. 3-4 (2010), p. 513-524 Détail
Fuensanta Aroca
Krull-Tropical Hypersurfaces
Sér. 6 Vol. 19 no. 3-4 (2010), p. 525-538 Détail
Aubin Arroyo; Adolfo Guillot
A rigidity phenomenon for germs of actions of ${\bf R}^2$
Sér. 6 Vol. 19 no. 3-4 (2010), p. 539-565 Détail
William Bordeaux Montrieux; Johannes Sjöstrand
Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds
Sér. 6 Vol. 19 no. 3-4 (2010), p. 567-587 Détail
J. Souto
A remark on the action of the mapping class group on the unit tangent bundle
Sér. 6 Vol. 19 no. 3-4 (2010), p. 589-601 Détail
Yashonidhi Pandey
Prym Subvarieties $P_\lambda $ of Jacobians via Schur correspondences between curves
Sér. 6 Vol. 19 no. 3-4 (2010), p. 603-633 Détail
Steven Dale Cutkosky; Samar ElHitti
Formal prime ideals of infinite value and their algebraic resolution
Sér. 6 Vol. 19 no. 3-4 (2010), p. 635-649 Détail
Fredj Elkhadhra; Souad Mimouni
A Liouville theorem for plurisubharmonic currents
Sér. 6 Vol. 19 no. 3-4 (2010), p. 651-674 Détail
Jacob Sznajdman
An elementary proof of the Briançon-Skoda theorem
Sér. 6 Vol. 19 no. 3-4 (2010), p. 675-685 Détail
Yafei Ou
On the stability by convolution product of a resurgent algebra
Sér. 6 Vol. 19 no. 3-4 (2010), p. 687-705 Détail
P. Auscher; N. Badr
Sobolev spaces on multiple cones
Sér. 6 Vol. 19 no. 3-4 (2010), p. 707-733 Détail
D. Le Peutrec
Small eigenvalues of the Neumann realization of the semiclassical Witten Laplacian
Sér. 6 Vol. 19 no. 3-4 (2010), p. 735-809 Détail
Abderrahmane Bouchair
Catégorification des coefficients de la matrice de la représentation de Burau
Sér. 6 Vol. 19 no. 3-4 (2010), p. 811-829 Détail
Cristian Virdol
Non-solvable base change for Hilbert modular representations and zeta functions of twisted quaternionic Shimura varieties
Sér. 6 Vol. 19 no. 3-4 (2010), p. 831-848 Détail
Rogério S. Mol
The polar curve of a foliation on $\mathbb{P}^2$
Sér. 6 Vol. 19 no. 3-4 (2010), p. 849-863 Détail
Frédéric Touzet
Structure des feuilletages kähleriens en courbure semi-négative
Sér. 6 Vol. 19 no. 3-4 (2010), p. 865-886 Détail
Olivier Rahavandrainy
Résolution des fibrés généraux stables de rang $2$ sur $\mathbb{P}^3$ de classes de Chern $c_1 = -1, c_2 = 2p \ge 6$ : I
Sér. 6 Vol. 19 no. 2 (2010), p. 231-267 Détail
Christian Miebach
Sur les quotients discrets de semi-groupes complexes
Sér. 6 Vol. 19 no. 2 (2010), p. 269-276 Détail
Johannes Sjöstrand
Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations
Sér. 6 Vol. 19 no. 2 (2010), p. 277-301 Détail
Jean-Marc Rasoamanana
Résurgence-sommabilité de séries formelles ramifiées dépendant d’un paramètre et solutions d’équations différentielles linéaires
Sér. 6 Vol. 19 no. 2 (2010), p. 303-343 Détail
Fahd Karami
Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire
Sér. 6 Vol. 19 no. 2 (2010), p. 345-362 Détail
El Hadji Malick Dia
Sur les résidus de Baum-Bott
Sér. 6 Vol. 19 no. 2 (2010), p. 363-403 Détail
Marco Brunella
Codimension one foliations on complex tori
Sér. 6 Vol. 19 no. 2 (2010), p. 405-418 Détail
Giovanni Gaiffi; Michele Grassi
Lie Algebra bundles on s-Kähler manifolds, with applications to Abelian varieties
Sér. 6 Vol. 19 no. 2 (2010), p. 419-451 Détail
AFST
Coopération entre les Universités de Toulouse, Angers et Bâton Rouge sur la conjecture de Pierce-Birkhoff
Sér. 6 Vol. 19 no. S1 (2010), p. 1-1 Détail
Charles N. Delzell; James J. Madden
Introduction
Sér. 6 Vol. 19 no. S1 (2010), p. 3-11 Détail

1  2

Recherche d'un article
Recherche dans le site
haut